# SDR UPS05544960

- Difficulty date: July 23, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER SEAT HAS ONE SMOKE GOGGLE WITH CRACKED LENS     R&R COURIER SEAT SMOKE GOGGLES
